MAUDE Adverse Event Report: ADIN DENTAL IMPLANT SYSTEMS LTD RS STRAIGHT TRANS MUCOSAL ABUTMENT 1MM

ADIN DENTAL IMPLANT SYSTEMS LTD RS STRAIGHT TRANS MUCOSAL ABUTMENT 1MM
Model Number RS3731
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/16/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The doctor reported fracture of abutment screw.No further patient complications were reported.Manufacturer's trend analysis show that abutment screw fracture is a low-rate adverse event, which is common for endosseus dental implants in clinical use.
 
Event or Problem Description
Abutment screw fracture.

Brand Name
RS STRAIGHT TRANS MUCOSAL ABUTMENT 1MM
Common Device Name
RS STRAIGHT TRANS MUCOSAL ABUTMENT 1MM
Manufacturer (Section D)
ADIN DENTAL IMPLANT SYSTEMS LTD
industrial zone alon tavor
pob 1128
afula, 18111 01
IS  1811101
Manufacturer (Section G)
ADIN DENTAL IMPLANT SYSTEMS LTD.
industrial zone alon tavor
pob 1128
afula, 18111 01
IS   1811101
Manufacturer Contact
ilana lutvak
industrial zone alon tavor
pob 1128
afula, 
IS  
MDR Report Key23740205
Report Number3007518363-2025-05191
Device Sequence Number18694315
Product Code NHA
UDI-Device Identifier07290105155375
UDI-Public07290105155375
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K081751
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 12/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRS3731
Device Catalogue NumberRS3731
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale